Publication
Title
Stahel-Donoho estimators with cellwise weights
Author
Abstract
Language
Dutch
Source (journal)
Journal of statistical computation and simulation. - New York, N.Y., 1972, currens
Publication
New York, N.Y. : Gordon and Breach Science Publishers, 2011
ISSN
0094-9655 [print]
1563-5163 [online]
Volume/pages
81:1(2011), p. 1-27
ISI
000285347900001
Full text (Publisher's DOI)
UAntwerpen
Faculty/Department
Research group
Publication type
Subject
Affiliation
Publications with a UAntwerp address
External links
Web of Science
Record
Identification Error report